Document Type

Article

Publication Date

9-2006

Abstract

Recent works have used the theory of modular forms to establish linear congruences for the partition function and for traces of singular moduli. We show that this type of phenomenon is completely general, by finding similar congruences for the coefficients of any weakly holomorphic modular form on any congruence subgroup Γ0 (N). In particular, we give congruences for a wide class of partition functions and for traces of CM values of arbitrary modular functions on certain congruence subgroups of prime level.

Publication Title

Proceedings of the London Mathematical Society

Volume

93

Issue

23

First Page

304

Last Page

324

DOI

10.1112/S0024611506015814

Required Publisher's Statement

This is the accepted version of the following article: Congruences for the coefficients of weakly holomorphic modular forms, Proc. London Math. Soc., (3) 93 (2006), 304--324., which has been published in final form at https://doi.org/10.1112/S0024611506015814.

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS